# SDR CA030527004

- Difficulty date: May 26, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 15,673 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653114
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) F/O'S WNDSHIELD STARTED ARCING IN BETWEEN LAMINATES OF GLASS. THEN MULTILE CRACKING OCCURED. QRH PROCEDURE CARRIED OUT AND FLIGHT DIVERTED. WINDSHIELD TOTAL TIME  16,782HRS (ORIGINAL).
